advertisement
Question
Posted by: Talita | 2007/07/30

glucophage

Another question, could drinking coffee and taking glucophage (eg. at breakfast) influence the medication? If so, How? Please e-mail your responses to me.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImagePharmacist

Caffeine Can Decrease Insulin Sensitivity in humans, and may actually make metformin's job more difficult - otherwise side effects should not occur

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement